AHA Coding Clinic® for ICD-10-CM and ICD-10-PCS - 2013 Issue 2; Ask the Editor - ICD-10-CM/PCS Coding Questions

Warfarin-Induced Skin Necrosis

A 72-year-old female patient had a two week history of painful lesions on her thighs and pannus. Over the next two days, this evolved to bruising. The bruises spread onto the buttocks and pannus, followed by deepening of color from bluish to purple and formation of hemorrhagic blisters on her thighs. The provider’s final diagnosis is Warfarin induced skin necrosis. What is the correct ICD-10-CM code for Warfarin induced skin necrosis? ...

To read the full article, sign in and subscribe to AHA Coding Clinic® for ICD-10-CM and ICD-10-PCS .


  • The official AHA publication for ICD-10-CM and ICD-10-PCS coding guidelines and advice
  • Current newsletters added each quarter
  • Full Archives - over 3100 articles
  • ALL years/issues back to 1984 organized by year and issue
  • Includes ICD-10-CM/PCS Articles since 2013
  • Fully searchable through Find-A-Code's Comprehensive Search
  • Codes mentioned in articles are linked to Code Information pages
  • Code Information pages link back to related articles
  • View all the articles associated with any code, right from the code page!
Access to this feature is available in the following products:
  • AHA's Coding Clinic® - ICD-10-CM/PCS +Archives

free demo
request yours today
pricing
for any budget
sign IN
welcome back!

Thank you for choosing Find-A-Code, please Sign In to remove ads.